# SDR SIMA2018073026001

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,290 hours, 31,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 12334
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 7A FLOOR PROXI STRIP, AND OVERWING HATCH. REMOVED AND REPLACED NUMBER 3 BATTERY AND BATTERY POWER SUPPLY IAW AMM 33-50-04. OPS CK GOOD.
